Jump to content
CrazyBoards.org

Switching from Zyprexa to Seroquel safely?


Recommended Posts

My mom went to the Doctor and he told her to use Seroquel 50mg ,within the first day she felt good, saying she felt like she was back after many years and stopped her gastritis/bloating, but the Doctor also told her to stop the Clonazepam 2mg after 8 years taking it, so after 5 days she wasn’t feeling well.

 

She started with some withdrawals symptoms for stopping Clonazepam, I found out that was because she went cold turkey, so after I gave her the Clonazepam she felt better. Then the doctor said that it was fine to use Seroquel with Clonazepam, yet he took it away, he said some no sense and switched for Zyprexa which did nothing, actually only made her gain weight.

 

She went

15 days -5mg

15 days - 10mg

 

Then I realized that it wasn’t working and went for 5mg again and she is using for 15 days.

 

I want to go back for the Seroquel, is ok for her to go from 5mg of Zyprexa to 50mg of Seroquel and not feel any withdrawal symptoms since they are from the same class of drug?

 

I want to make sure that she will only feel the symptoms from the Seroquel.

 

Thanks

Link to comment
Share on other sites

This is a site for MI people by MI people.

You need to discuss this all with the Dr or pharmacist. No one here is a dr who can give you proper medical advice.

 

I trust more people because most Doctors don't really care about side effects on people and they don't ask to do things like taper.

 

Not to mention this Doctor i'm going is regarded as one of the best Doctors here and i live in one of the biggest cities in the world, yet he made a simple mistake that was taking out the Clonazepam, which i found within a few mintues of research in the internet that was a big mistake.

 

But thanks anyway

Edited by Another Guy
Link to comment
Share on other sites

Asking random strangers on the internet on how best to medicate your mother isn't very safe practice.  We're a first person site, because it just becomes too complicated and morally dodgy to discuss the psychiatric care of someone other than yourself.  What IS definitely dodgy in what you've described is how you're chopping and changing your mother's med doses, apparently without formal medical input.  That's a dangerous game to play.

 

I'm locking this thread now.  You might want to read this for possible sources of online help: Please read this if you are here on behalf of a friend or loved one.

Link to comment
Share on other sites

Guest
This topic is now closed to further replies.
 Share

×
×
  • Create New...